Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Taking Isotroin, have oily skin, red spots. How to hydrate skin?

hello, i am 28 yrs old. i have oily dehydrated skin .from last 3 years i have been suffering from acne before that my skin was clean and healthy and very fair. i have been on isotroin for a mnth 10mg. currently i am not taking any mediciene...just using venusia lotion in morning and at nt...saslic ds twice a day. recently i have stoped using creagel-f which had used for last 4 months. still my face looks dull scars and red spots on the face....even my complexion is down...most of d time face appears red with blemishes. please suggest me the ways to hydrate my skin so that when i put on the makeup it doesnt look scaly.
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Prerana,

Thanks for writing in.
The Isotretinoin and saslic DS along with winter season is making your skin go dry.

You can stop using saslic ds till winter is over. You can use other face wash like AHAGLOW face wash.
Venusia is a good moisturizer you can use it daily.
Also acnemoist cream is a good option for the moisturizer.It is specially formulated for acne prone skin.Has good moisturizing and hydrating properties.

Please consult a good dermatologist for proper examination and prescription medications.

Hope this helps.

Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor